# SDR UPS02838546

- Difficulty date: May 25, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT STA 1400 L33R & L34R WEB LIGHTENING HOLE CRACKED/SPLIT.  CUT OUT DAMAGE PER DC8 SRM 53-2-0.  INSTALLED PER DC8 SRM 51-1-21.
